Drug Hypersensitivity Syndrome with Prolonged Course Complicated by Parvovirus Infection

Carrie C. Coughlin, Melinda V. Jen, Markus D. Boos

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Drug hypersensitivity syndrome (DHS) is a severe medication reaction involving multiple organ systems that is characterized by rash, lymphadenopathy, and laboratory aberrations, including hepatic enzyme changes. Viral reactivation in the setting of DHS can significantly affect the course of disease. We report two children in whom parvovirus infection prolonged and complicated their course of DHS. Most other DHS-complicating viruses are herpesviruses; this report broadens the scope of DHS-modifying infections to include activation of Parvoviridae.

Original languageEnglish
Pages (from-to)e364-e365
JournalPediatric Dermatology
Volume33
Issue number6
DOIs
StatePublished - Nov 1 2016

Fingerprint

Dive into the research topics of 'Drug Hypersensitivity Syndrome with Prolonged Course Complicated by Parvovirus Infection'. Together they form a unique fingerprint.

Cite this